# SDR 2008UALA01692

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PIT FRAME DENTED STA 640 STR 25L.  REMOVED DAMAGE FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-07 RPR 5 THIS IS A CAT B REPAIR IN ZONE 1 AND REQUIRES SUPPLEMENTAL VISUAL AND NDT INSPECTIONS TO BEGIN 29,294C AFTER RPR INSTALLED, AND REPET ATIVE INSPS 12,000C THEREAFTER CURRENT PTC IS 20,706C
